# SDR 6CBA20120430116

- Difficulty date: April 30, 2012
- Submitted: May 3, 2012
- Operation: Air carrier
- Aircraft: N624AF
- Make and model: Pilats PC1245
- Aircraft serial: 624
- Aircraft time: 5,141 hours, 5,132 cycles
- Engine: Pwa PT6A67B
- Engine time: 2,022 hours, 1,884 cycles
- System (JASC): 2740 · Stabilizer Control System
- Part: Relay
- Part number: 9742001212
- Condition: Faulty
- Location: Stab Trim
- Part time: 3,664 hours, 3,765 cycles
- Stage of operation: CL
- How discovered: O
- Nature of condition: F
- Precautionary procedure: A

## Discrepancy

CREW REPORTED A TRIM RUNAWAY IN FLIGHT (STAB TRIM DOWN) AFTER DEPARTING TEB.  REMOVED AND REPLACED  PITCH TRIM CONTROL RELAYS K021 AND K022 (P/N ON/OFF 974.20.01.212) IN ACCORDANCE WITH PILATUS WIRING DIAGRAM 27-40-00.  PERFOMED HORIZONTAL STABILIZER OPERATIONAL TEST IAW PILATUS AMM  12-A-27-40-00-00A-903A-A.  OPS CHECK SATISFACTORY.
